Allergy Community
is it a medecine alergy(allergy) or what ?
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

is it a medecine alergy(allergy) or what ?

hiI am 20 years old, and I have never been allergic to anything in my life.Over the past week or so  I noticed that every time i stay in the sun longuer i had a redness in face and it's a little bit itchy not a lot even with the suncream protector , For information, I went to the dentist and he gave me this medicine " Spiracare " but when i noticed those symptoms i stopes taking it, so please can you help me
Tags: alegry
3 Comments Post a Comment
Blank
612551_tn?1247839157
Can you relate in time the use of Spiracare and the itch?  What are the listed side-effects for that medication and what is it intended to treat?

If you just stopped the Spiracare it may take a couple of days for any change in side-effects, depends on how quickly the medication is metabolized (I assume an oral - taken by mouth pill or liquid).  

No problem is you stay out of prolonged (don't know what you mean by "longer") sun exposure?
Blank
7815610_tn?1394454218
thank you for your answer , that redness comes when my skin exposed to the sun during the day, then when i come home i get a itchy redness
Blank
7815610_tn?1394454218
thank you for your answer , that redness comes when my skin exposed to the sun during the day, then when i come home i get a itchy redness
Blank
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank